# SDR 2006UALA01686

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 29,941 hours, 11,503 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  EPSU UNIT EMER L DISPLAYED ON CIDS PANEL.  REPLACED BATTERY, EMERGENCY LIGHT TEST CHECKED NORMAL.
